# SDR DALA1012  3726

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 25,137 hours, 15,229 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 29,628 hours, 13,344 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Condition: Leaking
- Location: Hmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE NR 2 ENGINE FLAMED OUT AT FL330. FLIGHT CREW SECURED THE NR 2 ENGINE AND RETURNED TO DEPARTURE AIRPORT.  MX FOUND FUEL LEAKING AT THE HMU FUEL OUTLET LINE/PLATE GASKET.  MX REPLACED THE GASKET.  THE NR 2 ENGINE GROUND RUN UP TO POWER WAS SUCCESSFUL WITH NO LEAKS NOTED.
